MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST PTA DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST PTA DILATATION CATHETER
Model Number CQ7582
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided and a lot history review will be performed.The return of the sample is pending.The company is still investigating the issue at this time.
 
Event or Problem Description
This report summarizes one malfunction.A review of reported information indicated that model cq7584, pta dilatation catheter, allegedly experienced a break.This information was received from a single source.This malfunction did not involve a patient.The patient was a (b)(6) year-old male weighing (b)(6) lb.
 
Additional Manufacturer Narrative
H10: the lot number was provided and a lot history review will be performed.The device for this malfunction has been returned to the manufacturer for evaluation.The investigation of the reported malfunction is currently underway.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of reported information indicated that model cq7584, pta dilatation catheter, allegedly experienced a break.This information was recieved from a single source.This malfunction did not involve a patient.The patient was a 68 year-old male weighing 177 lb.
 
Event or Problem Description
This report summarizes one malfunction.A review of reported information indicated that model cq7584, pta dilatation catheter, allegedly experienced a break.This information was received from a single source.This malfunction did not involve a patient.The patient was a 68 year-old male weighing 177 lb.
 
Additional Manufacturer Narrative
H10: the lot number was provided; therefore, a lot history review was performed.The sample was returned, and the investigation unconfirmed for the reported catheter shaft breaks.A definite root cause for the reported event could not be determined.The device was labeled for single use.H10: g4, g7.H11: g1, h6 (results, conclusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
CONQUEST PTA DILATATION CATHETER
Common Device Name
PTA DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9596003
Report Number2020394-2020-00429
Device Sequence Number2696527
Product Code DQY
UDI-Device Identifier00801741063091
UDI-Public(01)00801741063091
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCQ7582
Device Catalogue NumberCQ7584
Device Lot NumberREDU0406
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer03/25/2020
06/30/2020
Initial Report FDA Received Date01/16/2020
Supplement Report FDA Received Date04/13/2020
07/09/2020
Patient Sequence Number1